# SDR AALA202004309003

- Difficulty date: April 29, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Airbus A321-231
- Aircraft serial: 7085
- Aircraft time: 12,691 hours, 4,817 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0851HL
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT GROUNDED - EMERGENCY DECLARED - SHORTLY AFTER TAKEOFF, FIRST OFFICER AIRSPEED INDICATED 220 KTS WHILE CAPTAIN AND STANDBY AIRSPEED INDICATED 180 KNOTS. DECLARED EMERGENCY, RETURNED TO MIAMI AND LANDED WITHOUT INCIDENT (FLIGHT NOT OVERWEIGHT FOR LANDING). FOUND DEBRIS IN FIRST OFFICER PITOT PROBE, FLUSHED OUT FOREIGN OBJECT DEBRIS (FOD) PER TSM 34-13-81. ACCOMPLISHED LEAK CHECK AND FUNCTIONAL TEST PER AMM TASKS 34-13-00-790-002-A AND 34-13-00-720-009-B, OPERATIONAL CHECKS NORMAL.
